Sudafed Decongestant Tablets 12 Tablets

£3.85

Unblocks your nasal congestion
Clears your catarrh
Non-drowsy

SKU: 3574660606027 Categories: , ,

Pseudoephedrine hydrochloride.

How does this product help?
Sudafed Decongestant Tablets with Pseudoephedrine hydrochloride, helps clear stuffy noses, catarrh, blocked sinuses and sinus pressure associated with colds, flu and allergies.

Unblocks your nasal congestion
Clears your catarrh
Non-drowsy

Ingredients

Each Tablet contains: Pseudoephedrine Hydrochloride 60 mg, Other Ingredients include: Lactose, See leaflet for further information

Storage

Keep out of the reach and sight of children.
Store below 30 C in the original package.

Preperation and Usage

How to take? For oral use.
Adults and children aged 12 years and over:
Take 1 tablet with a glass of water every 4-6 hours.
Do not give to children under 12 years old.
Do not take more than 4 tablets in 24 hours.
Please read the enclosed leaflet carefully.

WARNING: Do not exceed the stated dose.

As with all medicines, if you are pregnant or currently taking any other medicine, consult your doctor or pharmacist before taking this product.
If symptoms persist consult your doctor or pharmacist.

Lower Age Limit

Advisory 12 Years

Net Content

12 x Tablets

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Product information for Sudafed Decongestant Tablets 12 Tablets

Contains the active ingredient Pseudoephedrine hydrochloride.

How does this product help?
Sudafed Decongestant Tablets with Pseudoephedrine hydrochloride, helps clear stuffy noses, catarrh, blocked sinuses and sinus pressure associated with colds, flu and allergies.

Unblocks your nasal congestion
Clears your catarrh
Non-drowsy

Ingredients

Each Tablet contains: Pseudoephedrine Hydrochloride 60 mg, Other Ingredients include: Lactose, See leaflet for further information

Storage

Keep out of the reach and sight of children.
Store below 30 C in the original package.

Preparation and Usage

How to take? For oral use.
Adults and children aged 12 years and over:
Take 1 tablet with a glass of water every 4-6 hours.
Do not give to children under 12 years old.
Do not take more than 4 tablets in 24 hours.
Please read the enclosed leaflet carefully.

WARNING: Do not exceed the stated dose.

As with all medicines, if you are pregnant or currently taking any other medicine, consult your doctor or pharmacist before taking this product.
If symptoms persist consult your doctor or pharmacist.

Lower Age Limit

Advisory 12 Years

Net Content

12 x Tablets

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Reviews


There are no reviews yet.

Be the first to review “Sudafed Decongestant Tablets 12 Tablets”


Twitter
chemistextra on Twitter
Latest Tweet: RT @SuperiorHCG: Couples living together in care homes share their love stories https://t.co/ieBkwSD4BY #caresector #carehome
54 people follow chemistextra